# SDR CA100914002

- Difficulty date: September 13, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 64,226 hours
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

INFLIGHT ENTERTAINMENT SYS NOT WORKING FOR SEATS 25-40DEF AND 26-38HK. IFE FAN TRU C/B POPPING.  TROUBLESHOOTING REVEALED THAT 4 IFE WIRES IN THE FWD EE COMPARTMENT WERE CHAFING AGAINST THE AFT SIDE OF RACK E3-2 AND CAUSED THE C/B TO TRIP.  THE WIRES WERE REPLACED IAW WIRING STANDARD PRACTICES (AMM ATA 20). IFE SYS FUNCTIONED OK. FLEET CAMPAIGN INITIATED TO CHECK THE REST OF THE FLEET EQUIPPED WITH IFE SYSTEMS.
